Higher order asymptotic analysis of the nonlinear Klein-Gordon equation in the non-relativistic limit regime
Type of publication: | Article |
Citation: | |
Publication status: | Published |
Journal: | Asymptotic Analysis |
Volume: | 102 |
Number: | 3-4 |
Year: | 2017 |
Pages: | 157-175 |
DOI: | 10.3233/ASY-171414 |
Preprint project: | MORE |
Preprint year: | 2016 |
Preprint number: | 28 |
Preprint ID: | MORE/2016/28 |
Keywords: | |
Authors | |
Added by: | [AJ] |
Total mark: | 0 |
Attachments
|
|
Notes
|
|
|
|
Topics
|
|